Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Thick facial hair on upper lips and chin. Feel depressed and angry. Remedy?

Hi, I am 31 female and a mother of 2 years old daughter. I started to have thicker facial hair on my upper-lip, and chin. Hairs on my chin are getting coarser and darker. I too don't have interest in sex (not easily aroused). I feel depressed and easily get angry. Please help me. Hairs are very obvious.....Very shameful when my young teenage students started to question it in silly way.
Asked On : Sat, 30 Mar 2013
Answers:  2 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Thanks for using healthcare magic.
I have gone through your available history.

Decreased libido might be because of depressed feelings.

For hair, You should consult dermatologist to evaluate the cause of that. Doctor may advise you to go for endocrinal assay to find the reason. There are many treatments available for removal of hair. Your dermatologist will give you further guidance for the same.

For stress and depression, You can do stress management, counselling and psychotherapy. If all these does not work, you should consult the psychiatrist for detailed evaluation and treatment.

Answered: Fri, 3 May 2013
I find this answer helpful
Psychologist Dr. K. V. Anand's  Response
Dec 2015
Worrying about god provided body features for cosmetic appearance has become fashion of the day.
Your problem is embarassing, even though.
From time immortal, ladies used turmeric paste for excess hair on face and other parts.
It is helpful.
Now there are several surgicl interventions.
Feeling anxious about cosmetic appearance is another matter.
There are people with handicaps, without eye, fingers, hands, legs etc
You are well cared for by god. You 'just' have this.
Forget about it.
Wish you good future.
Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor